Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Mirena inserted after a medical abortion. Lower back pain . Is it normal?

I had a medical abortion 4 days ago and had a Mirena inserted after. My doctor said that it might take a few days for my body to adjust to it. I am having some lower back pain but no cramping at all. I have to take Advil for the back pain and it s just on one side. Is that normal? Also, I have been having some brown discharge that I think smells a little bit funny.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The mild pain in the lower back and a brownish discharge after insertion of mirena coil is a normal response. These symptoms are likely to subside gradually in next two weeks without any specific treatment.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 9 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor